# SDR ASOA20150208026

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INTERNAL SKIN CORRODED, LOCAL LEVEL 2, BETWEEN FRAMES 13-14 STRINGER 21R-20R.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN BETWEEN FRAMES 3-14 STRINGERS 21R-20R IAW EC5320-02000.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
